# SDR UPS98825530

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 190-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE SKIN CORRODED BEYOND LIMITS AND INTERNAL DOUBLERS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLERS IAW SRM 51-1-21 AND DWG 9755878-1 AND 9754011-505.  REMOVED AND REPLACED SKIN IAW SRM 51-1-20D AND 51-1-21.
